# SDR 0202749937

- Difficulty date: August 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Aircraft time: 75,657 hours, 95,533 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Powerpack
- Part number: 59140665569
- Part serial: 00546
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 8000 FEET, THE AIRCRAFT WOULD YAW LEFT AND RIGHT.  COMPLIED WITH COM PROCEDURES AND YAW ACTION STOPPED WHEN MANUAL RUDDER WAS SELECTED.  AIRCRAFT RETURNED TO A NORMAL LANDING AT CLT.  MAINTENANCE REPLACED THE RUDDER POWER PACKAGE.  AIRCRAFT RETURNED TO SERVICE.
